# SDR ASAA2019040438887

- Difficulty date: April 3, 2019
- Submitted: April 4, 2019
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 47,377 hours, 14,232 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Detector
- Part number: 35008307
- Part serial: 2096
- Condition: Faulted
- Location: Electronic Equip
- Part time: 47,378 hours, 14,233 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT WING BODY OVERHEAT LIGHT ANNUNCIATED AFTER TAKEOFF. RAN QRH ISOLATED RT PACK & RT BLEED OFF. GROUNDED - YES. INTERROGATED THE CODCU UPON ARRIVAL FOUND FAULT FAULT CODE 64, RAN RIGHT PACK INSPECTED FOR LEAKS, NO LEAKS NOTED IN THE A/C BAY OR ENG PYLON. STARTED B737-800 FIM 26-18 TASK 802 UP TO STEP (10) C. RESISTANCE AT PIN 10 AND 11 TO GROUND BOTH AT 1.2K. PERFORMED THE VOLTAGE MEASUREMENT TEST. BOTH PIN 10 AND 11 HAD 4.76 VOLTS. REF FIM 26-18 TASK 802. REMOVED AND REPLACED DETECTOR ASSY UNIT FOR PRECAUTIONARY REASON. OP CHECK GOOD REF B737-800 AMM 26-18-00/501. RMVD & RPLCD M1912 ELEMENT R/H AFT A/C PACK DET REF AMM 26-18-02, DUE TO PIN 10 & 11 TO GND = 1.2K OHMS REF B737-800 WDM 26-12-11 PG7 SH2. OPS NML REF AMM 26-18-00. PERFORMED HIGH HIGH POWER ENGINE RUN FOR 15 MIN W/ NO DEFECTS NOTED.
